Dear Ronda, I'm Tony I live in Torino (Italy) I'm 35 years old, suffering from headache cluster since to 10 years ago. This headache cluster start and stop between two weeks each years with 2 or 3 times into day, and after read your Journal, I think that I'm very fortunatly. When arrive this problem I use the oxigen 3/4 l/min for 20 minutes and if to continue I use a one shot of Sumatriptan also. I feel the Sumatriptan's effects are very strong, but my questions is: 1) The oxygen has the nocive effects if used very long? (4/5 times at day for 20/30 minutes) - 2) There is somebody that use with succesfully a diet or particullary food that give help for this problem? Or particullary therapy or medication?
I will be glad to receive a message from everyone, we thank you and salue all.
---Tony Garaguso TonyGaraguso@reorx.it
I found your "Migraine Journal" over the internet and thought that you might be able to help me. I am a migraine sufferer and presently I am doing research for my Master's Thesis that may be beneficial to clinicians who are designing treatment programs for headache sufferers. The problem is that I have had little help from doctors in getting migraine patients to fill out my questionnaire packet. As time is running out, I am desperately searching for migraineurs (both with and without aura) as well as tension-type headachers to participate in my study. I can mail the questionnaire packet to anyone who is interested and provided a postage-paid envelope for them to return the information to me. Here is the information regarding the study. Any suggestions will be greatly appreciated. Thank you so much for your time.
Purpose of the Study:
The purpose of this study is to examine certain characteristics of headache patients that may contribute to the headache experience. The information gathered from this study may be useful in helping other headache patients cope with their headaches. The information may also help clinicians design treatment programs for the headache sufferer.
You will be asked to read and sign a consent form and complete a questionnaire packet that will take approximately 30 minutes to complete.
Amy R. Malkin, M.A. Candidate John R. MacKinnon, Ph.D. Department of Psychology Connecticut College 270 Mohegan Avenue New London, CT 06320
--- Amy R. Malkin, Connecticut College email@example.com
For years she has struggled week after week with headaches getting more frequent and more intense. The doctors don't listen they assume she is a drug addict and that this is all in her head. At work the people ask "oh did you have a headache again?" "Take some aspirin and get on with your life." But she can't, the smells hurt the noise hurts, the lights hurt everything makes her sick to her stomach. The guilt over not being able to function only makes matters worse. Does anyone understand the pain and aggravation that she is feeling. Maybe it is what you are eating, so she sees a allergist. Maybe its your back, so she sees a chiropractor. Maybe it's your sinuses, so she sees and ENT and has surgery, twice. Maybe it is in your head ("you hypochondriac"), so she sees a Shrink/Counselor. Maybe its a tumor, so she sees a Neurologist. Maybe its her neck, so she sees a Physical Therapist. Maybe its an irregularity in her hormones or blood, so she sees an Endocrinologist. But nothing works, thousands and thousands of dollars later, she gives up hope. Is there anyone out there who can help. She thinks not, so she decides to live her life in pain, away from the questioning eyes of doctors who really don't care. Shall she live the rest of her life with the lights off and locked away from plans? Shall she ever feel totally comfortable doing things? Maybe there are no answers, maybe she will just stop looking. Just maybe!
---Kimberly Carter firstname.lastname@example.org
I've written about my history and migraine problems with you before.This site is a God-send.I have been on Depakote since Oct. of last year.I have had no migraines since then BUT, I'm sick every day with headaches, nausea( intense nausea) and stomach cramps.I'm willing to wait it out if it eventualy resoves but I'm not convinced it will.I like my Neurologist because he's patient with the process and gives me less medication rather than more...I take Carnitore to counter the side effects of Depakote.Something is wrong with this picture.Please, someone tell me your experience with Depakote, good or bad,I need to know. My name is Monde and I'm at email@example.com. Thank you.
---Pam Howard, 370 Lake Hills Circle, Spring City, TN 37381 (423) 365-0362 PAMHOWDY@aol.com